Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
Question: Loosing my mind
|chm1970 - Sun Oct 07, 2007 9:17 pm||
Im a male 36 yrs of age doctor says Im bipolar but I disagree with him ,I feel like Im going crazy I have been forgeting things and confused its like im getting stupid.I ve been getting depressed alot lately for no reason Im always tired no energy. Ive been taking paxil 20mg it work for a while but i ve been noticing changes in my moods when i was 21 i was on seniqiun also back in 2004 i started taking zyprexa it seem to work it was like i was smart like it open a new door in my brain but I had to stop taking it cost to much sorry im all over the place my mind goes like a 100mph hr some times I have to take xanax so I can get a good night sleep. My sex life is good my wifes happy it goes up and doesnt want to go down i have anxiety bad .If you have any info please tell me something
|Dr. Chan Lowe - Fri Oct 19, 2007 7:58 pm||
I would strongly recommend you follow up with your psychiatrist/psychologist to help in finding a good treatment for you. There are a few different things that can present similar to bipolar disorder.
Your writing here seems a bit pressured that can be a symptom of a manic or hypomanic (more mild manic) state. Unfortunately, diagnosis of such conditions via the internet is very difficult.
Your doctor is really in the best position to help you find the proper treatment.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.